# SDR DALA2016081606036

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE STA 1133 BETWEEN LONGERON 2-3 LT, CARD 13, ZONE 200.  REPAIR WAS ACCOMPLISHED IAW ER/A 547895-14, REV ORIGINAL. LENGTH CRACK 0.200".  REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY.  ADDITIONAL ER/A REVISION WITH AMOC IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT.  DAMAGE TOLERANCE ANALYSIS, AND A NEW AMOC, IS REQUIRED IAW PROCEDURES ESTABLISHED BY ADVISORY CIRCULAR 120-43, UNDER LOG 2634653.  AMOC APPROVAL TO AD 2007-11-13 IS REQUIRED FOR SERVICE BEYOND 60,000 TOTAL FLIGHT CYCLES UNDER LOG NR 2634665.
